MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 GLEN DRILL GUIDE D 2.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY FRANCE SAS - 3003895575 GLEN DRILL GUIDE D 2.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2307-90-003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a 2.5mm drill guide broke at the weld in the wash.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
GLEN DRILL GUIDE D 2.5MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10662111
Report Number1818910-2020-21912
Device Sequence Number3960653
Product Code LXH
UDI-Device Identifier10603295116523
UDI-Public10603295116523
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-90-003
Device Catalogue Number230790003
Device Lot Number5217119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer09/30/2020
10/27/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date10/23/2020
10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1